# SDR ASAA0651311

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737-800
- Aircraft serial: 35091
- Aircraft time: 367 hours, 108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: A1180068300
- Condition: Melted
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLASHLIGHT INOP FLASHLIGHT DIFFICULT TO REMOVE.  FOUND FLASHLIGHT LENS MELTED TO BASE UNIT.  REPLACED FWD FLASHLIGHT ASSY.  OP CHECKS OK.
